# SDR 99UAL900122

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- System (JASC): 2330 · Entertainment System
- Part: Video Box
- Part number: 176420F747
- Condition: Odor
- Location: Row 2a
- Component: Sextant Infl
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2A FOOTREST MOTOR HAD BAD ELECTRICAL BURNING SMELL COMING FROM IT. *S/D* THE CAUSE OF THE ODOR WAS FOUND TO BE EMANATING FROM THE VIDEO DISTRIBUTION BOX, LOCATED UNDER THE SEAT. THE VDB, PART OF THE B/E2000M IN-SEAT VIDEO SYSTEM, WAS REPLACED.  THE MANUFACTURER, SEXTANT IN-FLIGHT SYSTEMS, HAS BEEN ALERTED AND WILL PROVIDE ANY FINDINGS WHEN THE UNIT REACHES THEIR REPAIR FACILITY.
